Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having spots on thighs, bottom, arms. Scarred, itchy and yellow. Prescribed doxycycline. Cause? Cure?

My name is jason , i have spots on my bottom and some on the top of my thighs and my groin and on my arms theres not loads of them bt they dont go away and some of them have scarred me , i went to my gp a while back and he gave me doxycycline which i didnt take tidy and i think this could be the cause of these spots not going , they do itch and sometimes create a yellow head on them , i just dont like them and think they may be passing on to other people as they seem to itch when im around ??
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello Jason,
Thanks for your query.
It looks like you are suffering from folliculitis and hence doxycycline was prescribed.This is most frequently caused by a bacteria called Staphylococcus causes an inflammation in the hair follicles.
In certain cases of wide spread infection a systemic anti biotic is required to eradicate infection.
I would advise you not to touch or squeeze them.Minimize friction by wearing loose fitted clothes.
Take bath with an anti bacterial soap like Triclosan.Start the Doxycycline and complete the course.
You can use an anti bacterial cream like Mupirocin, Fusidic acid on the infected areas twice daily.
Hope this is helpful.
Take care!
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor